# SDR SWAA2011F00125

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 69,877 hours, 60,168 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 419K62T2
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 MAIN TIRE BLEW ON TAKEOFF.
